# SDR VNAA2017010800004

- Difficulty date: January 8, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 30,572 hours, 30,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SQUEELS. REMOVED AND REPLACED THE PASSENGER DOOR SEAL.
